Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 9 > No. 1


Group Classification, Symmetry Reductions and Exact Solutions of a Generalized Korteweg-de Vries-Burgers Equation

PP: 501-506
Abdullahi Rashid Adem, Chaudry Masood Khalique, Motlatsi Molati,
Lie group classification is performed on the generalized Korteweg-de Vries-Burgers equation ut +d uxxx +g(u)ux −nuxx + g u= f (x), which occurs in many applications of physical phenomena. We show that the equation admits a four-dimensional equivalence Lie algebra. It is also shown that the principal Lie algebra consists of a single translation symmetry. Several possible extensions of the principal Lie algebra are computed and their associated symmetry reductions and exact solutions are obtained. Also, one-dimensional optimal system of subalgebras is obtained for the case when the principal Lie algebra is extended by two symmetries.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved